I have posted before regarding my question about what to expect on my MRI. Now, I have another question. My Rheumatologist asked me to stop taking my daily cymbalta for a week before my Brain MRI appointment. So, its been 7 days and since then my vision has changed and I feel disoriented..spacey like. When I stare at something and then turn to look away I get dizzy and feel like I am NEO in the Matrix movies..everything moves slowly. Even there are times while walking I get that wierd matrix like feeling. I guess I really cannot explain the feeling correctly..but thats what I think it feels like. Could this be the Cymbalta withdrawel effects? I was told to be off of the meds because I felt clumsy, memory problems and spacey before while on Cymbalta. Now, it seems to of intensified. My Rheumatologist is testing me for possible MS as these new symptoms appear and others that I have. Sometimes when staring at the TV or computer screen my eyes feel like they jump and I get a dizzy disoriented feeling come over me and my head feels fuzzy. Does anyone else experience or have had experienced those symptoms before? My MRI is scheduled for next week and I am begining to get worried.